# SDR DALA2022122008244

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,645 hours, 20,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 DURING SVC CHECK FOUND OVERHEAD EXIT SIGN LENS AT ROW 16, RT HAND SIDE. CORRECTIVE ACTION: INSTALLED NEW LENS PER B767 AMM 33-20. CKS GOOD OK FOR SVC. (9480580)
